changing the world

Discussion in 'Need something done? Hire a Modafinil Worker!' started by Peteroman, Jan 11, 2015.

  1. Peteroman

    Peteroman Active Member

  2. fermat

    fermat New Member

    Wow that is some brilliant design work. Do you do training?
     
  3. Peteroman

    Peteroman Active Member

    Sorry for the late response and language. Mod took the best of me and unfortunately I stopped taking it. I am now prescribed and depekene And respirdal

    I appreciate the positive feedback, unfortunately I do not do training, just go with the flow and your gut if I have any advice for you
     
  4. wakoxx

    wakoxx New Member

    bro im worried about what you said, what problem did you have with mod?, a didnt understand what you want to mean, in the past i had a anxieti problen qith mod but it was because i wanst sleep and i drink coffe and i start with that, what happend toy you?
     
  5. _sn0wy_

    _sn0wy_ Moderator

    Unintended side-effects caused by Modafinil are typically very rare - however if you have any serious concerns due to underlying medical conditions, it may be advisable to speak to a qualified doctor about it.

    Some of the most common effects are listed here and you may also want to check out Modup.net's very own side effects sub-forum.

    Best of luck!
     
  6. fermat

    fermat New Member

  7. neverboughtit

    neverboughtit New Member

    Modafinil can certainly cause anxiety. Try lowering your dose and perhaps even eliminating the caffeine. It's definitely easy to overstimulate by drinking coffee when you've already taken modafinil. I do enjoy coffee and caffeine but if I've take modafinil recently, I will not have them, because you can anticipate how it will make you feel.
     
  8. neverboughtit

    neverboughtit New Member

    d

    Dude where do you get the capacitor?
     
  9. Reuben Smith

    Reuben Smith New Member

    Last edited: Jul 24, 2015

Share This Page